MathSciNet Relay Station
MathSciNet bibliographic data
MR558485 18E05 (16A90)
Arnold, D.; Hunter, R.; Richman, F. Global Azumaya theorems in additive categories. J. Pure Appl. Algebra 16 (1980), no. 3, 223–242.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement